# SDR TRAX200800334

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 30,962 hours, 34,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN RT W/W AT FR 27 ON SPECIAL STRINGER UPPER SKIN.
